# SDR WTAA970116

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Rollers
- Part number: PE610261
- Condition: Worn
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - EN ROUTE RDD TO SFO FLAP DISAGREEMENT REPORTED.  A/C DIVERTED TO SMF.  A/C FERRIED TO FAT.  MX INSPECTED AND CLEANED FLAP HYD FILTERS.  OPS CHECK OK.  A/C RETURNED TO SERVICE.  ON SUBSEQUENT DEPARTURE FAT TO SFO FLAP DISAGREEMENT REOCCURED.  A/C RETURNED TO STATION WITHOUT INCIDENT.  MX REPLACED BOTH OUTBOARD FLAP ROLLERS.  OPS CHECK NORMAL.  TEST FLIGHT SATISFACTORY.  (M)
